# SDR ASAA2017122623012

- Difficulty date: December 26, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 23,442 hours, 6,812 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START & A LOW OIL PRESSURE AMBER LIGHT ILLUMINATED.  ACFT GROUNDED.  VERIFIED APU OIL LEVEL FULL.  INTERROGATED FAULTS AND NO DEFECTS NOTED IN HISTORY OR CURRENT FAULTS.  COMPLIED WITH APU OPS TEST IAW  AMM 49-11-00,  OPS TESTED GOOD.
